# SDR 98ZZZX2331

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N369FA
- Make and model: Boeing 727-2K5
- Aircraft serial: 21851
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS NOTED ON ANGLE AT STA 950E, S28R.
